# SDR ABXA9800551

- Difficulty date: June 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46037
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Trunnion
- Part number: 5777513502
- Condition: Corroded
- Location: Rt Mlg
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND MAIN LANDING GEAR TRUNNION CORRODED.  FABRICATED BUSHINGS PER AD 71-25-09 AND ABX REA D832-23410MR.
